I was on Facebook the other day, when one of my ex-relatives posted a story about Women’s Brains on Steroids.
It would seem that the study, published in Scientific American, shows a definite link between “The Pill”, and a change in a woman’s brain.
One of the things I noticed when my ex changed her prescription 3 years ago was a change in my ex, and it was a dramatic change. She continually denied that she was different, and her gynecologist also said there was nothing wrong with my ex, but I knew. I knew that she was emotionally different, and her sex drive had dramatically dropped.
In fact, the ex later admitted that she was emotionally void, and attributed it to all of the stress in her life, starting with her ill father, finishing college, and dealing with our adult son, who had been having some stress in his life, too.
I finally convinced the ex to talk to the doctor about my observations, and that’s when the gyno came back and said “nope, nothing wrong”.
Now I feel vindicated, because apparently there is something going on inside that brain of hers, and its not good. According to this article “It appears that the brain, that sensitive organ replete with steroid receptors, reacts to its hormonal milieu with startling structural modifications. ” What this means is… something has changed, but they need to do more research.
I hope this study continues, and I hope that they find a way to reverse any ill effects that “The Pill” might have on the human brain.
So, if you are a woman, and you are on the pill, you need to read this article, and you need to talk to your doctor… or more importantly, talk to someone you’ve been close to for many years and ask them if they see a difference. You may be shocked to find out you are not the person they used to know.